# SDR IPXA2017050116673

- Difficulty date: April 29, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 13,929 hours, 8,611 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Detector
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION, HAD THE ATS TRIP OFF EITH UNSUCCESSFUL RESET.  SHORTLY THEREAFTER PITCH TRIM NR 1 FAILED.  SHORTLY AFTER THAT CABIN PRESSURE FAILED.  NOTED ACARS DID NOT SHOW OFF OR ON TIMES.  ACARS NEVER LEFT GROUND.  PERFORMED PROXIMITY DETECTOR UNIT BITE IAW TSM 32-61-00, BOX LIGHT ON WITH FAULT ID CODES 23,24. REPLACED PROXIMITY DETECTOR UNIT 54GB IAW MM 32-31-71-04. OPS TESTED GOOD ON GROUND.
